# SDR REXA2018120761188

- Difficulty date: October 26, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 26,581 hours, 17,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690362811
- Condition: Corroded
- Location: Bs 379-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON SIDE SEAT RAIL FROM FS 379 TO 485 , STRG 15L AT PAX CABIN. (SM)(CPAX)(TCI 53-20-217).
COMPLETE: SUMMARY: OF NRC. 00105 CORROSION LEVEL 2 SIDE SEAT RAIL WAS REPLACED PER CRJ-900 AMM 53-00-49-400-801-A07.
